How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 784
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I have a cold and my doctor prescribed Azithromycin tablet

Customer Question

I have a cold and my doctor prescribed Azithromycin tablet 250 mg. I took the first dose, which is 2 tablets and around 4 hours later under my chin it is swollen were my lymph node is. Read the side effects and that ozone of the side effects. Did not take any pill today but now it is hurting. Help!
Submitted: 11 months ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 11 months ago.

The swollen lymph node is more likely from you being sick then from the azithromycin as this is not a normal side effect from this medication. I would suggest continuing the antibiotic as prescribed. Feel free to ask more questions. Once satisfied please rate my answer. Thanks .

Expert:  Dr. C. Rollins replied 11 months ago.

At your convenience please rate my answer. Thanks.